# SDR AALA202108031870

- Difficulty date: July 28, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Bs 217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REINFORCING MODIFICATION NEEDS TO BE INSTALLED ON RIGHT SIDE OF FIRST OFFICERS #1 OUTBOARD WINDOW FRAME. INSTALLED EXTERNAL DOUBLER REINFORCING MODIFICATION REF ECO 5319J023-008.
